Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 3, Pages 587-593
http://dx.doi.org/10.1155/S0161171298000817

Effectiveness of similar sets of polynomials of two complex variables in polycylinders and in Faber regions

Department of Mathematics, University of Assiut, Assiut 71516, Egypt

Received 16 November 1995; Revised 21 April 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. A. M. Sayyed and M. S. Metwally, “Effectiveness of similar sets of polynomials of two complex variables in polycylinders and in Faber regions,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 3, pp. 587-593, 1998. doi:10.1155/S0161171298000817